Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2018, 7:05 PM MDT for Bent County, Prowers County, Colorado. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2018, 7:05 PM MDT (01:05 UTC)
- Expired
- Jun 19, 2018, 8:00 PM MDT
- In force
- 55 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:01 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1206 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.5
The text
As transmitted.
293
WUUS55 KPUB 200105
SVRPUB
COC011-099-200200-
/O.NEW.KPUB.SV.W.0076.180620T0105Z-180620T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
705 PM MDT TUE JUN 19 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
East central Bent County in southeastern Colorado...
* Until 800 PM MDT.
* At 705 PM MDT, a severe thunderstorm was located 8 miles south of
McClave, or 11 miles southwest of Lamar, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lamar, Granada and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10226 3792 10290 3810 10290 3820 10234
TIME...MOT...LOC 0105Z 262DEG 25KT 3801 10282
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KTS4 follow-up statements
886
WWUS55 KPUB 200111
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
711 PM MDT TUE JUN 19 2018
COC011-099-200200-
/O.CON.KPUB.SV.W.0076.000000T0000Z-180620T0200Z/
Prowers CO-Bent CO-
711 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES...
At 711 PM MDT, a severe thunderstorm was located 9 miles southwest of
Lamar, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lamar, Granada and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10226 3792 10290 3810 10290 3820 10234
TIME...MOT...LOC 0111Z 262DEG 25KT 3802 10276
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KTS376
WWUS55 KPUB 200129
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT TUE JUN 19 2018
COC011-099-200200-
/O.CON.KPUB.SV.W.0076.000000T0000Z-180620T0200Z/
Prowers CO-Bent CO-
729 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN PROWERS AND EAST CENTRAL BENT COUNTIES...
At 728 PM MDT, a severe thunderstorm was located near Lamar, moving
east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lamar, Granada and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10226 3792 10287 3811 10283 3820 10234
TIME...MOT...LOC 0128Z 262DEG 25KT 3804 10261
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KTS071
WWUS55 KPUB 200140
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
740 PM MDT TUE JUN 19 2018
COC011-099-200200-
/O.CON.KPUB.SV.W.0076.000000T0000Z-180620T0200Z/
Prowers CO-Bent CO-
740 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN PROWERS AND EASTERN BENT COUNTIES...
At 740 PM MDT, a severe thunderstorm was located near Granada, or 10
miles east of Lamar, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar, Granada and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10276 3800 10271 3815 10261 3820 10234
3790 10226
TIME...MOT...LOC 0140Z 243DEG 34KT 3805 10244
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KTS202
WWUS55 KPUB 200151
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
751 PM MDT TUE JUN 19 2018
COC011-099-200200-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-180620T0200Z/
Prowers CO-Bent CO-
751 PM MDT TUE JUN 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
EASTERN BENT COUNTIES WILL EXPIRE AT 800 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.
LAT...LON 3792 10276 3800 10271 3815 10261 3820 10234
3790 10226
TIME...MOT...LOC 0150Z 262DEG 25KT 3806 10237
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:47 PM MDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 19, 2:47 PM MDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Tue Jun 19 2018 .SHORT TERM...(This evening through Wednesday) Issued at 242 PM MDT Tue Jun 19 2018 Currently...GOES-16 water vapor imagery reveals a broad upper low centered over the northern Rockies with its southern lobe rotating through Colorado. An upper level jet associated with this trough is poking into southwest Colorado, its left exit region over eastern Colorado. The strong large-scale forcing combined with favorable low level moisture has led to the development of thunderstorms, mainly along the I-25 corridor north of EL Paso County and in Las Animas and Baca Counties. SPC mesoanalysis indicates MLCAPE generally between 1500 j/kg and 2000 j/kg, with deep layer sheer of 40-50 knots. Cumulus clouds have developed across the eastern and central mountains. Winds across the San Luis Valley are gusting over 30 mph, and with low RH, is causing brief period of critical fire weather conditions. Temperatures across the plains span the mid 80s to low 90s, while the high valleys are into the low 80s. Tonight...Thunderstorm activity will persist across the forecast area east of the mountains through much of the evening. Given moderate CAPE and high shear, rotating storms are expected across the forecast area with the potential to produce hail up to 2" in diameter and damaging wind gusts. An isolated tornado or two will also be possible, with the greatest potential over the Palmer Divide where winds are backed and LCL's are lower. CAM's are consistent on two distinct rounds of strong to severe thunderstorms. This first round will continue to shift east to the far eastern plains by around 8 PM. The next round will push south across the plains thereafter from northwest to southeast. The threat should be over across the I-25 corridor by midnight and far southeast plains not until 5 AM or so. Given strong forcing, storm coverage will be scattered to widespread, with flash flooding possible in situations of training thunderstorms, especially over urban areas. Above average TPW over 1" supports heavy rainfall. Tomorrow...The upper trough accelerates east away from Colorado leading to QG subsidence over the state as a ridge builds over the southwest US and heights begin to rise. This pattern will lead to a much calmer weather day compared to Tuesday. At the surface, northerly flow behind the storm system will persist across the plains through the morning before shifting east during the afternoon and evening. This will help keep surface dew points in the 40s during the afternoon. The lack of moisture combined with a lack of strong large scale forcing will limit thunderstorm potential. With weak energy in northwest flow, only an isolated and weak afternoon thunderstorm or shower is forecast over the eastern mountains/Palmer Divide/Raton Mesa or far eastern plains. Temperatures will be cooler during the day, with highs forecast to be in the mid 80s across the plains, low 80s in the high valleys, and mid 70s in Colorado Springs. .LONG TERM...(Wednesday night through Tuesday) Issued at 242 PM MDT Tue Jun 19 2018 Wed night a low pressure system over western NE will be moving southeastward, and will move into central KS by Thu morning. This system will send a front thru southeast CO early Wed evening. There will be the potential for some isolated showers/tstms over the southeast plains and mtns, while the western areas are expected to remain dry. An upper level ridge will build over the area on Thu and the NAM has dry weather acrs southeast and south central CO. The GFS shows the potential for just some isolated precip over the srn mtns in the late afternoon or early evening hours, and then overnight it shows precip potential for much of the southeast plains. Temps Thu should be around average acrs the southeast plains, and a little above average in the San Luis Valley and Upper Arkansas River Valley. On Fri and upper trof moving over the northern Rockies will flatten the ridge over the area, and is expected to send a front into southeast CO late in the day. Precip chances generally look confined to the far southeast plains, unless the ECMWF pans out, which shows chances for precip over the mtns and plains. Gusty winds over the mtns and western areas on Fri, along with low humidities, may lead to fire weather concerns. Sat and upper low will be moving from the Pacific Northwest into the Great Basin. It looks dry over southern CO during the day Sat, but a passing disturbance may bring some precip Sat evening and into the late night. There is a lot of uncertainty as to where the upper low will track on Sun. The ECMWF takes it acrs northern WY, while the GFS moves it into northwest CO Sun evening. The model differences continue into Mon...the ECMWF has the low center in central SD by evening, with an upper ridge building over the Desert SW, while the GFS keeps an upper trof over CO. So, there is low confidence in the forecast for Sun and Mon. Tue an upper ridge should be the main feature affecting the area, with generally dry weather. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 242 PM MDT Tue Jun 19 2018 Thunderstorms will be possible near KPUB and KCOS terminals this evening through close to midnight. However, confidence is not high that thunderstorms will move directly over either terminal, as coverage will remain isolated to widely scattered over the I-25 corridor. If thunderstorms do manage to move over a terminal, they may cause gusty/erratic winds, hail, heavy rain, lightning, and CIGS to MVFR. Thunderstorm coverage will shift east and expand across most of the eastern Colorado plains through the evening. KALS will remain dry through the period. South/East winds at KCOS and KPUB will become northerly by late afternoon/early evening with the passage of a front, from north to south. Winds at KALS will stay out of the west through the evening before becoming variable. VFR conditions are expected at all three TAF sites through the period except in the presence of a thunderstorm at KCOS and KPUB, which would cause reduction to at least MVFR. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LINE LONG TERM...28 AVIATION...LINE
Hazardous weather outlook, Jun 19, 11:44 AM MDT, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Tue Jun 19 2018 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Tue Jun 19 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected to develop this afternoon over the Palmer Divide and Raton Mesa areas. These storms will then become more numerous and spread across the remainder of the plains late this afternoon and into the evening. The main threats from these thunderstorms will be hail up to one inch in diameter, wind gusts of around 50 mph, lightning and brief periods of moderate to heavy rain. A few of the storms have the potential of becoming severe this afternoon, especially across El Paso County and the plains east of the I-25 corridor. These storms will be capable of producing hail up to two inches in diameter, wind gusts of 60 mph, frequent cloud to ground lightning, periods of heavy rain, and possibly a tornado. Thunderstorm activity is expected to diminish after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms will be possible each day for the southeast mountains and plains, while the western mountains and valleys remain hot and mostly dry. The main threat with thunderstorms will be locally gusty winds up to 40 mph, lightning, and some small hail at times. Increasing winds on Friday will bring the potential for critical fire weather conditions to return to the southwest mountains, San Luis Valley and portions of Chaffee and Fremont counties. Thunderstorms chances may increase again for the southeast mountains and plains next weekend into early next week depending on the track of another storm system and its associated cold front. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the eastern plains, especially over the Palmer Divide and across the far eastern plains along the Kansas state line. LINE/LINE
In the hours before
Local storm report, Jun 19, 5:59 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
559 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 2 ESE RAMAH 39.12N 104.15W
06/19/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0523 PM HAIL 5 N CALHAN 39.11N 104.30W
06/19/2018 M0.75 INCH EL PASO CO PUBLIC
0505 PM HAIL 7 WNW PEYTON 39.08N 104.59W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
NEW STORM AFTER 445 PM HAIL.
0445 PM HAIL 7 WNW PEYTON 39.08N 104.59W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0414 PM HAIL 2 ENE MONUMENT 39.11N 104.83W
06/19/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
BETWEEN 400 PM AND 414 PM.
0410 PM HAIL 1 S MONUMENT 39.08N 104.87W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
BETWEEN 400 PM AND 410 PM.
0410 PM HAIL MONUMENT 39.10N 104.87W
06/19/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0407 PM HAIL 2 NNE MONUMENT 39.12N 104.86W
06/19/2018 E0.88 INCH EL PASO CO TRAINED SPOTTER
0403 PM HAIL MONUMENT 39.10N 104.87W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0350 PM HAIL 1 WSW MONUMENT 39.09N 104.88W
06/19/2018 M0.88 INCH EL PASO CO TRAINED SPOTTER
0320 PM HAIL 4 SE STONINGTON 37.27N 102.13W
06/19/2018 M0.88 INCH BACA CO TRAINED SPOTTER
&&Local storm report, Jun 19, 6:21 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM NON-TSTM WND GST LA JUNTA AIRPORT 38.05N 103.51W
06/19/2018 M60 MPH OTERO CO ASOS
ASOS STATION LHX, LA JUNTA AIRPORT.
&&
RMGSpecial weather statement, Jun 19, 6:22 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
622 PM MDT TUE JUN 19 2018
COZ096-200100-
Eastern Kiowa County CO-
622 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 700 PM
MDT...
At 622 PM MDT, Doppler radar was tracking a strong thunderstorm near
Brandon, or 24 miles northeast of Lamar, moving northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sheridan Lake, Brandon and Towner.
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3829 10247 3843 10253 3862 10219 3862 10205
3860 10204 3839 10205
TIME...MOT...LOC 0022Z 239DEG 33KT 3840 10240
kamSpecial weather statement, Jun 19, 6:33 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
633 PM MDT TUE JUN 19 2018
COZ093-097-200115-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
633 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OTERO AND SOUTHERN
BENT COUNTIES UNTIL 715 PM MDT...
At 633 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 17 miles southeast of North La Junta, moving northeast at
40 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Las Animas, Higbee and John Martin Reservoir.
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3765 10342 3788 10353 3799 10351 3812 10321
3798 10289 3769 10284
TIME...MOT...LOC 0033Z 240DEG 33KT 3777 10333
KTSSpecial weather statement, Jun 19, 6:51 PM MDT, 14 minutes before
Special Weather Statement National Weather Service Pueblo CO 651 PM MDT TUE JUN 19 2018 COZ093-094-097>099-200130- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 651 PM MDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...WESTERN PROWERS...NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND BENT COUNTIES UNTIL 730 PM MDT... At 650 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Higbee, or 22 miles southeast of North La Junta, moving east at 35 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Lamar, Granada, Wiley, McClave, Bristol, Two Buttes Reservoir, Hasty, John Martin Reservoir and Caddoa. A Tornado Watch remains in effect until 700 PM MDT for southeastern Colorado. LAT...LON 3754 10357 3819 10299 3817 10224 3752 10257 TIME...MOT...LOC 0050Z 254DEG 29KT 3778 10320 KTS
Special weather statement, Jun 19, 7:00 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
700 PM MDT TUE JUN 19 2018
COZ084-085-200145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
700 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
745 PM MDT...
At 659 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles east of Colorado Springs, moving east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Calhan and Ramah.
LAT...LON 3888 10406 3884 10427 3909 10435 3913 10414
3913 10405
TIME...MOT...LOC 0059Z 257DEG 25KT 3897 10423
KTSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 21 min |
| Jun 19, 6:22 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| Jun 19, 6:33 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jun 19, 6:51 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 39 min |
| Jun 19, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 19, 7:21 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Jun 19, 7:32 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jun 19, 8:25 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Jun 19, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 38 min |
| Jun 19, 9:18 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 42 min |
| Jun 19, 9:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 38 min |
| Jun 19, 10:17 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 19, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 44 min |
| Jun 19, 11:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jun 20, 2:50 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.